# SDR AJC2005F00002

- Difficulty date: March 27, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N387PA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 145
- Engine: Pwa JT8D9A
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Condition: Intermittent
- Location: Nr 1
- Part time: 847 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE NR 1 AHRS (ATTITUDE HEADING REFERENCE SYS) UNIT OPERATED INTERMITTENTLY, THE UNIT RED FLAGGED THE HEADING AND WAS UNABLE TO ENGAGE THE FLIGHT DIRECTOR.  THE CREW WAS UNABLE TO SWITCH THE NR 2 AHRS TO DRIVE THE NR 1 SIDE.  AC PROCEEDED AND LANDED SAFELY WITHOUT INCIDENT, DID NOT DECLARE AN EMERGENCY.  TROUBLESHOT SYSTEM AND FOUND THE NR 1 AHRS AHC-85E COMPUTER WAS AT FAULT.  REMOVED AND REPLACED UNIT.  COMPLIED WITH AHRS ADJUSTMENT/ TEST IAW MM.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (K) (EA25200507108)
